# SDR ASAA2025081260077

- Difficulty date: August 12, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 12,357 hours, 3,626 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: 510903841020
- Part serial: 5109038401437
- Condition: Arced
- Location: Zone 100
- Part time: 12,358 hours, 3,627 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND ILLUMINATION OF TR & MAINT LIGHT ON APU BUS, DISCONNECTED GROUND PWR, 60 SECONDS LATER LOST ALL POWER, LOST FO INSTRUMENTATION. TR UNIT & MAINT LIGHTS ILLUMINATED. SMOKE IN COCKPIT. SMOKE ALSO REPORTED FROM THE AFT OF THE AIRCRAFT. GROUNDED - YES. REF TSR718071 FOR T/S AND WORK ACCOMPLISHED, AND BACK OF P91 DISTRIBUTION PANEL INSPECTED FOUND C PHASE TERMINAL ON TB5002 BURNED, ALONG WITH W4722-0010-1/0 AND 0508-06 WIRE TERMINALS BURNT. REMOVED AND REPLACED P91 DISTRIBUTION PANEL REF AMM 24-21-21.
